# SDR AALA20100122TUL04

- Difficulty date: January 22, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW PAN CRACKED AT UPPER FORWARD CORNER STATION 946.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-25.
